Volume 82, Number 6, June 2008
|Number of page(s)||4|
|Section||Geophysics, Astronomy and Astrophysics|
|Published online||04 June 2008|
Instability of scalar perturbations in a phantomic cosmological scenario
Institut d'Astrophysique de Paris - 98bis, Boulevard Arago, 75014 Paris, France, EU
2 Departamento de Física, Universidade Federal do Espírito Santo - 29060-900, Vitória, Espírito Santo, Brazil
Accepted: 24 April 2008
Scalar perturbations can grow during a phantomic cosmological phase as the big rip is approached, in spite of the highly accelerated expansion regime, if the equation of state is such that = w < - . It is shown that such result is independent of the spatial curvature. The perturbed equations are exactly solved for any value of the curvature parameter k and of the equation of state parameter w. Growing modes are found asymptotically under the condition . Since the Hubble radius decreases in a phantom universe, such result indicates that a phantom scenario may not survive longtime due to gravitational instability.
PACS: 98.80.-k – Cosmology / 95.36.+x – Dark energy
© EPLA, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.